# SDR 2003FA0000810

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258525
- Aircraft time: 5 hours, 5 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Part number: 256CF145
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER GUST LOCK WAS MISSING FROM AIRCRAFT.
